Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    can I be pregnant?
    avatar
    An_257954 posted:
    Hi, I was wondering on why I'm discharging brown and very light blood. I got my period June 17th got off of it on 24th, had unprotected sex on the 26 or 27th (can't remember) took plan b the next day around 7pm & now today I'm spotting brown? Then when I wipe its brown with very light blood. AS OF NOW, im on my period?Looks like it...I was wondering if the pill had caused this because i know its one of the side effects or can it be that im miscarrying?? Really worried.
    Reply
     
    avatar
    tlkittycat1968 responded:
    Plan B is notorious for messing up your cycle making your next period late. That is probably what is happening. If you were miscarrying, the bleeding would be heavier.
     
    avatar
    lola122 replied to tlkittycat1968's response:
    I shouldn't worry about being pregnant? Having 2 periods in one month is the effect of the plan b I took?
     
    avatar
    georgiagail replied to lola122's response:
    Yes. Again, Plan B can cause a confusing menstrual cycle.


    It would be a good idea in the future not to engage in unprotected intercourse.


    Gail
     
    avatar
    lola122 replied to georgiagail's response:
    Yes I can br pregnant???
     
    avatar
    Anon_475 replied to lola122's response:
    Sounds like a typical reaction to Plan B to me. In any case, in the event that it didn't work, you'll have to wait for another week - 10 days to test (otherwise it will be too early).
     
    avatar
    georgiagail replied to Anon_475's response:
    "Yes I can be pregnant??"


    Oh for pete's sake, I hope not since you have trouble even reading what is posted on a forum.


    NO you should not worry about being pregnant.


    YES you should use effective birth control instead of engaging in unprotected intercourse.


    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.